Research Repository

On some inequalities in normed linear spaces

Dragomir, Sever S (2009) On some inequalities in normed linear spaces. Tamkang Journal of Mathematics, 40 (3). pp. 225-237. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.


Upper and lower bounds for the norm of a linear combination of vectors are given. Applications in obtaining various inequalities for the quantities ||x/||x||− y/||y|||| and ||x/||y||−y/||x||||, where x and y are nonzero vectors, that are related to the Massera-Schaffer and the Dunkl-Williams inequalities are also provided. Some bounds for the unweighted Cebysev functional are given as well.

Item Type: Article
Uncontrolled Keywords: ResPubID17444. normed linear spaces, triangle inequality, Massera-Schaffer inequality, Dunkl-Williams inequality, Cebysev functional, inequalities
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 17 Oct 2011 00:43
Last Modified: 05 Nov 2020 00:19
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar